MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMP,3V,200S,RH,ON,OEM,PG

Medline Industries, LP MEDLINE; COMP,3V,200S,RH,ON,OEM,PG
Catalog Number 80058308
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when using the contrast injector (200 psi of pressure), the luer lock tip of the manifold broke off.".
 
Additional Manufacturer Narrative
The customer reported that, when using the contrast injector at 200 psi of pressure, the luer lock tip of the manifold broke off.No sample or photo was received for the investigation; finished good production records and finished good pack build were reviewed, and no line-down situations, run without approvals, deviations, non-conformance reports, bom changes, or placement changes were identified that might have contributed to the reported defect.At this time, medline was unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided to support the investigation.A root cause was not determined; the cause was listed as sample required to determine cause, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
COMP,3V,200S,RH,ON,OEM,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50884338
Report Number1417592-2026-49992
Device Sequence Number21317135
Product Code DRS
UDI-Device Identifier10193489066715
UDI-Public10193489066715
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K902472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80058308
Device Lot Number0000150907
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown